Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

On medicines for hiatal hernia, cause of stools immediately after food intake - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   I have a hiatal Hernia. I'm taking prevacid to help with the acid reflux.
I've had this condition for 23 years. For the last 5 years I'm having to go to the bathroom shotly after I eat and I'm having
loose and runny stools. Is this one of the side effects from taking prevacid. It's really beginning to have an effect on my rear end.
Having to wipe alot more and have rashes. What can I do?
Doctor :   Hello
Doctor :   i am DrXXXX here
Doctor :   May i know your age and gender please ?
User :   59 male
Doctor :   Well the side effect of prevacid are not having to go to the bathroom after eating
Doctor :   it is basically a sign of malabsorption syndrome
Doctor :   You need to get an stool examination done
User :   meaning?
Doctor :   That means your gut is not been able to digest the food properly
Doctor :   and once you take it due to lack of proper digestion it comes out faster
Doctor :   For that there is a simple stool test to rule out the cause
User :   thanks
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor